BibTeX record journals/rml/BugajskaD94

download as .bib file

@article{DBLP:journals/rml/BugajskaD94,
  author    = {Beata Bugajska and
               Kazimiera Dyrda},
  title     = {On the Rules of Substitution in the First-order Predicate Logics},
  journal   = {Reports on Mathematical Logic},
  volume    = {28},
  pages     = {21--27},
  year      = {1994},
  url       = {http://www.iphils.uj.edu.pl/rml/rml-28/a-bug-28.htm},
  timestamp = {Fri, 27 Jul 2007 13:18:21 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/rml/BugajskaD94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}